# SDR YENA2025052800545

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 72,523 hours, 26,403 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1520, ATL-JFK. 'FLIGHT ATTENDANTS REPORTED MOMENTARY BURNING SMELL IN AREA AROUND COFFEE POTS. AFT GALLEY; C/W INFO NOTICE 2017-T015 SECTION A. FOUND COFFEE MARKS 404 & 405 HAS BURNT SMELL, REF LP 4336567, ITEM 1 (REMOVED AND REPLACED 405 COFFEE MAKER IAW AMM 25-35-15. OPS CHECK GOOD) & 2 (REMOVED AND REPLACED 404 COFFEE MKR IAW AMM 25-35-15. OPS CHECK GOOD.)  FOR CORRECTIVE ACTION. ISOLATED FAULT TO TYPE 10 PER TSM 5-50-00-810-085B/5-50-00-810-085D. AIRCRAFT OK FOR SERVICE.'
